# SDR C2XA11TY067

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 30,653 hours, 23,014 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 0010
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

WHEN GEAR HANDLE WAS SELECTED UP GEAR THE HANDLE WOULD NOT MOVE AND MESSAGE LG AIR/GROUND FAIL.  REMOVED AND REPLACED LGEU IAW EMB 145 AMM 32-32-01.  C/W GEAR SWINGS IAW EMB MM 32-30-00 OPS CHECK GOOD AIRCRAFT RELEASED AND RETURNED TO SERVICE.
